Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 165089, 12 pages
http://dx.doi.org/10.1155/2008/165089
Research Article

On Hilbert's Inequality for Double Series and Its Applications

Department of Mathematics and Computer Science, Normal College of Jishou University, Jishou, Hunan 416000, China

Received 2 September 2007; Accepted 26 March 2008

Academic Editor: Feng Qi

Copyright © 2008 Zhou Yu and Gao Mingzhe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhou Yu and Gao Mingzhe, “On Hilbert's Inequality for Double Series and Its Applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 165089, 12 pages, 2008. https://doi.org/10.1155/2008/165089.